Is abdominal bloating an early sign of pregnancy?
My girl's period starting every month 17th or 18th , Last month (October)on that date i had unprotected sex with my girlfriend but i didn't insert my hormones in her vagina
Than after next week (25th) again I had sex and she got "postinor 1" tablet then next day(26) I used condoms for sexual intercourse then last week (1st November) also I had sex and then after her got "postinor 1 tablet" within 4 hours
But doctor since last 2 days her swollen vaginal area and improper drainage of the veins in the region
I just want to know is She pregnant? ?
And if that so how to avoid from pregnancy
Any tablet for that
Before two months (September) she had same tablet ( Postinor 1) after the sexual intercourse and that time she had menses within 5 days because of that that tablet,
* But this time she got same tablet last two weeks (25th Oct and 1st Nov) and she didn't menses till now , Is that mean tablets not working ?
* I sow in medical site " swollen vaginal area and improper drainage of the veins in the region" happen due to pregnancy
Dear Sir me and my girlfriend so worried about this matter ...! because of this symptoms...!
are their any possibility for pregnant..? bcz we are not ready for baby and we are still not married as well as financial problems , other thing is in the XXXXXXX Lanka abortion also prohibited
so we hope a quick advice for before facing critical situation ?
suggest me pls are there any tablet for avoid this pregnancy and isn't it harmful for my girlfriend ?
** thanks for understanding my critical situation **
Not pregnancy. Likely infection
Thank you for asking
I red your question and i understand your concern. With last menstrual period on october 17th it is too early for pregnancy sign and symptoms to show up. So what ever it is , it is not pregnancy. Genitourinary tract infections are more likely so get her tested and let the swabs run for finding the cause.
Also she took emergency contraception in due time so i don't believe it is likely to lead to pregnancy. Pills may cause breakthrough bleed in some case like it did in september, but it may not cause breakthrough bleed. So no worries. That is not the tool to assess the efficacy of postinor.
Nutshell, it is not pregnancy, its likely an infection. I hope it helps. Take good care of yourself and don't forget to close the discussion please.
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Night time abdominal bloating
- Abdominal bloating early pregnancy weight gain
- Severe upper abdominal bloating in early pregnancy
- Abdominal bloating and cancer
- Abdominal bloating ovarian cancer
- Upper abdominal bloating
- Abdominal bloating symptoms
- Severe abdominal bloating
- Constant abdominal bloating
- Abdominal bloating, nausea, breathlessness